Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On certain polar curves with their application to the location of the roots of the derivatives of a rational function
HTML articles powered by AMS MathViewer

by B. Z. Linfield PDF
Trans. Amer. Math. Soc. 25 (1923), 239-258 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 14N05
  • Retrieve articles in all journals with MSC: 14N05
Additional Information
  • © Copyright 1923 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 25 (1923), 239-258
  • MSC: Primary 14N05
  • DOI: https://doi.org/10.1090/S0002-9947-1923-1501242-0
  • MathSciNet review: 1501242